*Picture for illustration purposes only – brand supplied may vary
Loratadine 10mg Tablets work within 1-3 hours and can help relieve the symptoms of hayfever and other allergies, including skin allergies such as rash, itching or urticaria (hives).
Loratadine is an antihistamine that helps relieve symptoms such as sneezing, runny nose and burning, itchy eyes.
- Adults and children over 12 years: One 10mg tablet once daily.
- Children aged 2 to 12 years weighing over 30kg: One 10mg tablet once daily.
- Children under 2 years and/or weighing less than 30kg: Not recommended.
- Adults and children over 2 years of age weighing more than 30kg: One 10mg tablet every other day.
- Active Ingredient: Loratadine 10mg.
- Other Ingredients: Dependant on brand. Will contain lactose.
- Loratadine may cause drowsiness. Do not drive or operate any tools or machines if affected.
- This product may prevent a response to allergens in skin allergy testing; therefore you should stop taking this medicine at least 2 days before any such testing.
- Patients who are intolerant to lactose should note that Loratadine tablets contain a small amount of lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
- Are allergic (hypersensitive) to loratadine or any of the other ingredients of this medicine.
- Are pregnant or breastfeeding..
Free standard UK Delivery on all orders over £40